Alert archive / Texas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 3, NWS Austin/San Antonio, TX

February 14, 2026DeWitt County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 14, 2026, 4:52 PM CST for DeWitt County, Lavaca County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 14, 2026, 4:52 PM CST (22:52 UTC)
Expired
Feb 14, 2026, 5:30 PM CST
In force
38 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties DeWitt County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 119 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 14, 4:53 PM CSTHAIL 1Cuero, TXSocial media picture featuring hailstones up to penny to quarter size. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 10.9 hours before the alert went out and 362 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2026-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2026-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
252 J/kg
Mixed-layer CIN
-524 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

283 
WUUS54 KEWX 142252
SVREWX
TXC123-285-142330-
/O.NEW.KEWX.SV.W.0003.260214T2252Z-260214T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
452 PM CST Sat Feb 14 2026

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central DeWitt County in south central Texas...
  Southern Lavaca County in south central Texas...

* Until 530 PM CST.

* At 452 PM CST, a severe thunderstorm was located over Cuero, moving
  east at 60 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Cuero around 455 PM CST.

Other locations impacted by this severe thunderstorm include
Arneckville, Edgar, Terryville, and Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2906 9694 2910 9698 2899 9714 2898 9735
      2920 9738 2936 9658 2934 9656
TIME...MOT...LOC 2252Z 261DEG 50KT 2909 9727 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Tran
3 follow-up statements
823 
WWUS54 KEWX 142306
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
506 PM CST Sat Feb 14 2026

TXC123-285-142330-
/O.CON.KEWX.SV.W.0003.000000T0000Z-260214T2330Z/
DeWitt TX-Lavaca TX-
506 PM CST Sat Feb 14 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR EAST CENTRAL DEWITT AND SOUTHERN LAVACA COUNTIES...

At 506 PM CST, a severe thunderstorm was located over Fordtran, or 14
miles southeast of Yoakum, moving east at 60 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Speaks, Ezzell, Terryville, and Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2906 9694 2910 9698 2899 9714 2923 9719
      2936 9658 2934 9656
TIME...MOT...LOC 2306Z 262DEG 50KT 2910 9703 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Tran
123 
WWUS54 KEWX 142317
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
517 PM CST Sat Feb 14 2026

TXC123-142327-
/O.CAN.KEWX.SV.W.0003.000000T0000Z-260214T2330Z/
DeWitt TX-
517 PM CST Sat Feb 14 2026

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DEWITT COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2908 9696 2923 9699 2936 9658 2936 9657
      2934 9656 2906 9694
TIME...MOT...LOC 2317Z 263DEG 52KT 2911 9687 

$$

TXC285-142330-
/O.CON.KEWX.SV.W.0003.000000T0000Z-260214T2330Z/
Lavaca TX-
517 PM CST Sat Feb 14 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR SOUTHEASTERN LAVACA COUNTY...

At 517 PM CST, a severe thunderstorm was located 8 miles north of
Salem, or 16 miles northwest of Edna, moving east at 60 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Speaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2908 9696 2923 9699 2936 9658 2936 9657
      2934 9656 2906 9694
TIME...MOT...LOC 2317Z 263DEG 52KT 2911 9687 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Tran
199 
WWUS54 KEWX 142324
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
524 PM CST Sat Feb 14 2026

TXC285-142334-
/O.EXP.KEWX.SV.W.0003.000000T0000Z-260214T2330Z/
Lavaca TX-
524 PM CST Sat Feb 14 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAVACA COUNTY
WILL EXPIRE AT 530 PM CST...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 2908 9696 2923 9699 2936 9658 2936 9657
      2934 9656 2906 9694
TIME...MOT...LOC 2324Z 261DEG 50KT 2912 9678 

$$

Tran

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 3:07 PM CST, 1 hour 45 minutes earlier. Its key messages:

  • Level 1 of 5 (Marginal) risk for severe thunderstorms over most of South-Central Texas this afternoon and early evening. Large hail and damaging winds are the main threats.
  • Rain amounts on the low side, mostly less than an inch.
  • Elevated to near critical fire weather conditions expected west of I-10/I-37 Sunday.
  • Above normal temperatures continue through next week.
Area forecast discussion, Feb 14, 3:07 PM CST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
307 PM CST Sat Feb 14 2026

...New UPDATE...

.KEY MESSAGES...

- Level 1 of 5 (Marginal) risk for severe thunderstorms over most
  of South-Central Texas this afternoon and early evening. Large
  hail and damaging winds are the main threats.

- Rain amounts on the low side, mostly less than an inch.

- Elevated to near critical fire weather conditions expected west
  of I-10/I-37 Sunday.

- Above normal temperatures continue through next week.

&&

.UPDATE...
Issued at 304 PM CST Sat Feb 14 2026

We're seeing thunderstorms develop over southern Maverick and
Dimmit Counties that we had not anticipated. We've added some POPs
down there for the next few hours. The line looks progressive and
there isn't any other development behind this. It should all be
east of there by 5 pm.

&&

.SHORT TERM...
(Tonight through Sunday night)
Issued at 1215 PM CST Sat Feb 14 2026

An upper level trough extends from NE to west TX and a ridge axis
has moved to the Mississippi Valley. The flow over TX is from the
southwest. A cold front is stretched across TX from a low over the
northern Edwards Plateau to the eastern Big Bend region. Our CWA
is in the warm sector with southerly winds. The airmass is warm
and moist with temperatures in the 60s and 70s and dewpoints a
little higher than 24 hours ago in the 60s. The upper trough will
continue to move across TX today and tonight moving to the
Mississippi by Sunday morning. At the same time the cold front
will move across our CWA and should be out of the area by the
middle of this evening. A line of showers and thunderstorms ahead
of the front is moving across the southern Edwards Plateau and
into the Hill Country. This line should become more active with
the heating of the day as it moves into the I-35 Corridor. As
storms move into the warm, moist airmass instability will be
moderate, but vertical wind shear will be 40-50 kts as we see on
this morning's DRT sounding. These conditions may generate some
strong to severe storms with large hail and damaging winds the
most likely threats. SPC has issued a level 1 of 5 (Marginal) risk
for severe storms for nearly all of South-Central Texas for this
afternoon and early evening. Drier air will move in with northerly
to northwesterly winds tonight. An upper ridge will build over
the region Sunday. Dry weather will return. Temperatures Sunday
will be about the same as today despite sunny skies as cooler air
moves in. Skies will remain mostly clear Sunday night leading to a
chilly start to Monday with lows mainly in the 40s.

&&

.LONG TERM...
(Monday through next Saturday)
Issued at 1215 PM CST Sat Feb 14 2026

The upper ridge will dominate the first part of next week as it
drifts slowly to the east. Upper flow will start southwesterly
and become west-southwesterly by Tuesday The weather will be dry
through the long term period. The forecast problem will be the
temperatures. Highs Monday will climb to well above normal and
then continue higher into the middle part of the week. Records are
surprisingly high for these days and the forecast mid-80s are not
close. Still, it will be unusually warm. A weak Pacific cold
front will move through the region Friday. We don't have any rain
in the forecast, but cooler air will move in behind the front
bringing temperatures down for Friday and Saturday, but they will
still be above normal.

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CST Sat Feb 14 2026

A line of rain with some isolated embedded thunderstorms moves
through the region from the northwest to southeast this afternoon.
However, much of the Rio Grande plains looks to miss out on the
activity, including KDRT. A mix of VFR and MVFR conditions generally
will be expected this afternoon, with lowest flight conditions in or
around the shower and storm activity. With any storm cells, greater
reductions in visibility, gusty winds and locally heavy downpours
are possible. The rain/storm activity advances east of the I-35
terminals by around 00Z with skies expected to clear thereafter. A
region of some low clouds could return into the KAUS region, perhaps
even KSAT, near or after sunrise Sunday. Moderate to breezy gusty
winds trend for the majority of the period with directions turning
westerly along or behind the rain/storm line and then northerly
overnight into Sunday morning in wake of the front. However, there
may be a brief lull in speeds during the first half of tonight in
wake of the rain/storm activity and the late night passage of the
cold front.

&&

.FIRE WEATHER...
Issued at 1215 PM CST Sat Feb 14 2026

Dry air will move into South-Central Texas behind the cold front
tonight and Sunday. Minimum relative humidity will drop below 30%
west of I-10 (north of San Antonio)/I-37 Sunday afternoon. Winds
will be breezy late morning/early afternoon leading to elevated to
near critical fire weather conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              56  74  48  78 /  20   0   0   0
Austin Bergstrom Intl Airport  54  73  45  77 /  20   0   0   0
New Braunfels Muni Airport     53  75  46  78 /  10   0   0   0
Burnet Muni Airport            52  71  46  76 /  20   0   0   0
Del Rio Intl Airport           56  81  49  83 /   0   0   0   0
Georgetown Muni Airport        54  71  45  76 /  20   0   0   0
Hondo Muni Airport             53  78  45  79 /   0   0   0   0
San Marcos Muni Airport        53  75  45  79 /  20   0   0   0
La Grange - Fayette Regional   56  72  48  76 /  50   0   0   0
San Antonio Intl Airport       56  76  49  79 /  10   0   0   0
Stinson Muni Airport           56  78  48  79 /  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...05
SHORT TERM...05
LONG TERM....05
AVIATION...62

In the hours before

Special weather statement, Feb 14, 1:21 PM CST, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
121 PM CST Sat Feb 14 2026

TXZ183-184-202-142000-
Kinney TX-Val Verde TX-Edwards TX-
121 PM CST Sat Feb 14 2026

...A strong thunderstorm will impact portions of northwestern Kinney,
southwestern Edwards and southeastern Val Verde Counties through 200
PM CST...

At 121 PM CST, Doppler radar was tracking a strong thunderstorm over
Long Point, or 12 miles northwest of Del Rio, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake View, Amistad Village, Black Brush Point, Diablo East, Governors
Landing, Long Point, Devils Shores, Kickapoo Cavern State Park, 277
South Boat Ramp, 277 North Campground, San Pedro Canyon, Rough Canyon
Recreation Area, Spur 406 Campground, Rock Quarry Campground, and
Lake Ridge Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2944 10105 2959 10113 2983 10048 2950 10034
TIME...MOT...LOC 1921Z 253DEG 45KT 2953 10098

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Feb 14, 1:50 PM CST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
150 PM CST Sat Feb 14 2026

TXZ202-203-217-218-142030-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
150 PM CST Sat Feb 14 2026

...Strong thunderstorms will impact portions of southeastern Kinney,
northeastern Maverick, southwestern Uvalde and northwestern Zavala
Counties through 230 PM CST...

At 150 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Spofford to Darling to near Radar Base.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Uvalde, La Pryor, Uvalde Estates, Dabney, Blewett, Paloma, Darling,
Washer, and Laughlin AFB Aux Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2934 9986 2910 9970 2886 9982 2888 10053
      2898 10050 2911 10049
TIME...MOT...LOC 1950Z 258DEG 44KT 2912 10044 2899 10042 2889 10049

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Feb 14, 2:24 PM CST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
224 PM CST Sat Feb 14 2026

TXZ218-142115-
Zavala TX-
224 PM CST Sat Feb 14 2026

...A strong thunderstorm will impact portions of central Zavala
County through 315 PM CST...

At 224 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles west of La Pryor, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Pryor and Batesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2884 10011 2902 10011 2905 9946 2878 9947
TIME...MOT...LOC 2024Z 271DEG 33KT 2893 10004

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Feb 14, 4:01 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
401 PM CST Sat Feb 14 2026

TXZ221>224-142230-
Karnes TX-De Witt TX-Gonzales TX-Wilson TX-
401 PM CST Sat Feb 14 2026

...A strong thunderstorm will impact portions of southwestern DeWitt,
central Karnes, southwestern Gonzales and southern Wilson Counties
through 430 PM CST...

At 400 PM CST, Doppler radar was tracking a strong thunderstorm near
Poth, moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Floresville, Poth, Kosciusko, Falls City, Smiley, Nordheim, Gillett,
Cestohowa, Cotton Patch, New Davy, Paweleville, Hobson, Ecleto,
Helena, Deweesville, and Pana Maria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2896 9826 2911 9829 2928 9764 2892 9758
      2889 9820
TIME...MOT...LOC 2200Z 262DEG 51KT 2902 9811

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Tran
Local storm report, Feb 14, 4:11 PM CST, 41 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
411 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     Hail             2 S La Pryor            28.92N 99.85W
02/14/2026  M1.00 Inch       Zavala             TX   Public

            Photo and video via social media with the
            biggest stones around or slightly bigger
            than a quarter. Time estimated via radar.

&&

MB
Local storm report, Feb 14, 4:20 PM CST, 32 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
420 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Tstm Wnd Gst     7 W Falls City          28.98N 98.13W
02/14/2026  M59 MPH          Wilson             TX   Mesonet

            Mesonet station TW109 Three Oaks.

&&

MB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 8:21 AM CSTSpecial Weather StatementEWXVal Verde39 min
Feb 14, 9:20 AM CSTSpecial Weather StatementEWXVal Verde40 min
Feb 14, 1:21 PM CSTSpecial Weather StatementEWXKinney39 min
Feb 14, 1:50 PM CSTSpecial Weather StatementEWXKinney40 min
Feb 14, 2:24 PM CSTSpecial Weather StatementEWXZavala51 min
Feb 14, 2:35 PM CSTSevere Thunderstorm WarningEWXZavala15 min
Feb 14, 4:01 PM CSTSpecial Weather StatementEWXKarnes29 min
Feb 14, 4:22 PM CSTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.